# SDR FDEA202207011648

- Difficulty date: July 1, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77341
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 1701 TO STATION 1721 LONGERON 51 LEFT FOUND CORROSION. CORROSION AT CENTER CARGO - STATION 1701 TO STATION 1721 LONGERON 51 LEFT   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 203. REPAIR   CARRIED OUT AT CENTER CARGO STATION 1681 TO STATION 1721 LONGERON 51 LEFT AS PER   SRM 53-00-05-2R REPAIR 1 FIGURE 201 AND FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
